# SDR CALA2021080201233

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 72,200 hours, 14,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ON DOOR 1L REMAINS ILLUMINATED DEBRIEFED CREW. IDENTIFIED EMERGENCY EXIT LIGHT TO BE L976. R&R POWER SUPPLY M1557 IAW AMM 33-51-07. OPS CHECKS GOOD. OK TO CONTINUE.
